# SDR CALA0700017

- Difficulty date: January 18, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 45,060 hours, 13,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat 11 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHT AT SEAT ROW 11 ABC WAS FOUND INOPERATIVE.  MAINTENANCE FOUND THE LIGHT SOCKET AT FAULT.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-11.
